# SDR SWAA2025020391274

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 43,338 hours, 26,593 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7250 · Turbine Section
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE LOW PRESSURE TURBINE COOLING AIR TUBE SUPPORT ANGLE BRACKET; AT 6:00 OCLOCK POSITION; FORWARD FLANGE IS CRACKED.<[01] REMOVED AND REPLACED #1 ENG LOW PRESSURE TURBINE COOLING AIR TUBE SUPPORT ANGLE BRACKET; AT 6:00 O?CLOCK POSITION PER AMM 70-20-02.
